# SDR 2024FA0000003

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: General aviation
- Make and model: Mooney M20TN
- Aircraft serial: 310083
- Engine: Cont TSIO550G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rocker Boss
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 400
- Component: Engine Cylinder
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SUDDEN VIBRATION IN FLIGHT, FOLLOWED BY LOSS OF CHT/EGT ON CYLINDERS #1, #3, #5, AND LOSS OF ENGINE OIL PRESSURE.  AFTER LANDING AND REMOVING ENGINE COWLING IT WAS DISCOVERED THAT THE #3 CYLINDER EXHAUST ROCKER ARM SHAFT MOUNT STRUCTURE HAD BROKEN OFF OF THE CYLINDER HEAD AND HAD BEEN PUSHED THROUGH THE ROCKER ARM COVER.
